Abbott Recalls Architect iGentamicin Reagent Kits Due to Assay Interaction
Abbott is recalling 6,087 Architect iGentamicin Reagent Kits because they may interact with troponin assays, potentially impacting patient results.
The agency’s classification
FDA (Devices): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 3/5 (High).
Real risk of harm even if no illness or injury has been reported yet. Stop using the product and follow the agency's guidance.
Our severity reasoning: The recall involves a medical device where a potential interaction could impact patient results, representing a risk of harm where injury has not yet been reported.
Plain-English summary
Abbott GmbH & Co. KG is recalling 6,087 units of the ARCHITECT iGentamicin Reagent Kit (Model 1P31-25). The affected lot numbers are 04281BE00, 08510BE00, and 11221BE00. These kits are used to measure gentamicin levels for the diagnosis and treatment of overdose and to monitor therapy.
The recall was initiated because Abbott identified that samples tested for ARCHITECT STAT High Sensitive Troponin I and STAT High Sensitivity Troponin I assays may show interaction when processed directly after the ARCHITECT iGentamicin assay. This interaction might impact patient results.
The affected products were distributed worldwide, including nationwide in the United States and in numerous international countries. Healthcare facilities and laboratories should stop using the affected lots and contact Abbott for further instructions.
The recalled product
- Product
- ARCHITECT iGentamicin Reagent Kit - Product Usage: The measurements obtained are used in the diagnosis and treatment of gentamicin overdose and in monitoring levels of gentamicin to help ensure appropriate therapy.
- Manufacturer
- Abbott Gmbh & Co. KG
- Affected units
- 6,087
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (5)
- MODEL: 1P31-25 LOT NUMBERS: 04281BE00
- 08510BE00 and 11221BE00 Shelf life per LOT: 04281BE00
- 2020-MAY-21 08510BE00
- 2020-AUG-08 11221BE00
- 2020-NOV-18
Distribution
Related recalls
Same manufacturer · Abbott Gmbh & Co. KG
See all →- HighAbbott Alinity ci System Control Module Recalled for Quality Control Failures
FDA (Devices) · 2020-08-05
- HighAbbott Alinity C Processing Module Recalled for Incorrect Patient Results
FDA (Devices) · 2020-06-24
- ModerateAbbott Recalls Architect HAVAB G Reagent Kits Due to Antigen Concentration Error
FDA (Devices) · 2020-04-29
- HighAbbott Alinity ci-series Software Recalled for Performance Issues
FDA (Devices) · 2020-04-01
- ModerateAbbott Alinity ci Level Sensor Recalled for Potential Cracking
FDA (Devices) · 2019-12-04
Similar recalls
- HighARCHITECT STAT Troponin-I Reagent Kit Recalled for Insufficient Blocking Agents
FDA (Devices) · 2022-09-07
- HighAbbott ARCHITECT Estradiol Reagent Kit Recall for Mifepristone Interference
FDA (Devices) · 2019-05-22
- HighARCHITECT Anti-HCV Reagent Kit Recalled for False Positive Results
FDA (Devices) · 2024-04-10
- ModerateAbbott Recalls Architect HAVAB G Reagent Kits Due to Antigen Concentration Error
FDA (Devices) · 2020-04-29
- HighAbbott Activated Alanine Aminotransferase Reagent Recalled for Inaccurate Test Results
FDA (Devices) · 2021-08-11
- ModerateAbbott Recalls Free T3 Reagent Kits Due to Carryover Issues
FDA (Devices) · 2019-02-13